Accesos directos a las distintas zonas del curso

Ir a los contenidos

Ir a menú navegación principal

Ir a menú pie de página

RESEARCH GROUP OF MUECA

RESEARCH GROUP OF MUECA (Code : 150)

Resultados

 

Área 1
 
2009
 
E. Hernández, L. Rodríguez Marín, M. Sama, Scalar multiplier rules in set-valued optimization, Comput. Math. Appl. 57, 1286-4250, (2009).
 
E. Hernández, A.A. Khan, L. Rodríguez Marín, M. Sama, Computation formulas and multiplier rules for graphical derivatives in separable Banach spaces, Nonlinear Anal. 71, 4241-4250, (2009).
 
E. Hernández, L. Rodríguez Marín, M. Sama,  Some equivalent problems in set optimization. Oper. Res. Lett. 37, no. 1, 61-64, (2009).
 
B. Jiménez, V. Novo, M. Sama, Scalarization and optimality conditions for strict minimizers in multiobjective optimization via contingent epiderivatives, J. Math. Anal.  Appl. 352, no. 2, 788-798, (2009).
 
B. Jiménez, V. Novo, M. Sama, Scalarization and optimality conditions for strict minimizers in multiobjective optimization via contingent epiderivatives. J. Math. Anal. Appl. 352, no. 2, 788-798, (2009).
 
L. Rodríguez Marín, M. Sama,  A note on cones associated to Schauder bases, Positivity. 13, no. 3, 575-58 , (2009).
 
L. Rodríguez Marín, M. Sama, Epidifferentiability and hypodifferentiability of pseudoconvex maps in set-optimization problems, Nonlinear Anal. 71, no. 1-2, 321-331, (2009).
 
M. Sama,  A set-valued analysis approach to second order differentiation of nonsmooth functions, Set-Valued Anal. 17, 41-61, (2009).
 
M. Sama,  Some remarks on the existence and computation of contingent epiderivatives, Nonlinear Anal. 71, 2997-3007, (2009).
 
M. Alonso, L. Rodríguez Marín, Local topological equivalence of nonsmooth functions in Hilbert spaces.J. Math. Anal. Appl. 350, 195-206, (2009).
 
M. Alonso, L. Rodríguez Marín, Optimality conditions for set valued maps with set optimization.  Nonlinear Anal. 70,  3057-3064, (2009).
 
2008
 
M. Alonso, L. Rodríguez Marín, Optimality conditions for a non convex set valued optimization problem, Compu. Math. Appl.  56, 82-89, (2008).
 
F. Flores-Bazán, E. Hernández, V. Novo, Characterizing efficiency without linear structure: a unified approach. J. Global Optim. 41, no. 1, 43-60, (2008).
 
E. Hernández, L. Rodríguez Marín, M. Sama,   Epiderivatives with respect to half-spaces, Taiwanese J. Math. 12, no. 8, 1965-1978 (2008).
 
L. Rodríguez Marín, M. Sama, Epidifferentiability of the map of infima in Hilbert spaces. J. Math. Anal. Appl. 342, no. 1, 371-385, (2008).
 
L. Rodríguez Marín, M. Sama,  Tau^w-contingent epiderivatives in reflexive spaces, Nonlinear Anal. 68, no. 12, 3780-3788, (2008).
 
2007
 
E. Hernández, L. Rodríguez Marín, Duality in set optimization with set-valued maps,   Pacific J.  Opt.  3, no. 2, 245-255, (2007).
 
E. Hernández, L. Rodríguez Marín, Lagrangian duality in set-valued optimization. J. Optim. Theory Appl. 134, no. 1, 119-134, (2007).
 
E. Hernández, L. Rodríguez Marín, Existence theorems for set optimization problems. Nonlinear Anal. 67, 1726-1736, (2007).
 
E. Hernández, L. Rodríguez Marín, Nonconvex scalarization in set optimization with set-valued maps. J. Math. Anal. Appl. 325, no.1, 1-18, (2007).
 
E. Hernández, B. Jiménez, V. Novo, Weak and proper efficiency in set-valued optimization on real linear spaces. J. Convex Anal. 14, no. 2, 275-296, (2007).
 
L. Rodríguez Marín, M. Sama,  About contingent epiderivatives. J. Math. Anal. Appl. 327, no. 2, 745-762, (2007).
 
L. Rodríguez Marín, M. Sama, Corrigendum to ``About contingent epiderivatives'' [J. Math. Anal. Appl. 327 (2007) 745–762]. J. Math. Anal. Appl. 335, no. 2, 1486-1486, (2007).
 
L. Rodríguez Marín, M. Sama, Variational characterization of the contingent epiderivative. J. Math. Anal. Appl. 335, no. 2, 1374-1382, (2007).
 
L. Rodríguez Marín, M. Sama,  (Lambda,C)-contingent derivatives of set-valued maps. J. Math. Anal. Appl. 335, no. 2, 974-989, (2007).
 
2006
 
E. Hernández, B. Jiménez, V. Novo, Benson proper efficiency in set-valued optimization on real linear spaces. In Recent Advances in Optimization. A. Seeger (ed.), Lecture Notes Econom. Math. Systems 563, 45-59. Springer, (2006).
 
Área 2
 
2009
 
J. A. Cid, D.  Franco, F. Minhós,   Positive fixed points and fourth-order equations, Bull. Lond. Math. Soc.  41, no. 1, 72-78, (2009).

2008

J. Chu, D. Franco,  Non-collision periodic solutions of second order singular dynamical systems. J. Math. Anal. Appl.  344,  no. 2, 898-905, (2008).

D. Franco, D.   O'Regan, Solutions of Volterra integral equations with infinite delay, Math. Nachr.  281, no. 3, 325-336, (2008).
 
D. Franco, P.J. Torres,   Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136,  no. 4, 12291236, (2008).

J.R.L. Webb, G. Infante, D. Franco,  Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A 138  no. 2, 427-446, (2008).

2007
 
D. Franco, G. Infante, D.  O'Regan, Nontrivial solutions in abstract cones for  Hammerstein integral systems, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal.  14,  no. 6, 837-850, (2007).

D. Franco, E. Liz, P.J.  Torres,   Existence of periodic solutions for functional equations with periodic delay, Indian J. Pure Appl. Math.  38,  no. 3, 143-152,(2007).

2006
 
D. Franco, G. Infante, D. O'Regan,  Positive and nontrivial solutions for the Urysohn integral equation, Acta Math. Sin. (Engl. Ser.)  22,  no. 6, 1745--1750, (2006).

D. Franco, J.R.L. Webb,   Collisionless orbits of singular and non singular dynamical systems, Discrete Contin. Dyn. Syst.  15 ,  no. 3, 747--757, (2006).

J.J. Nieto, R. Rodríguez-López, D. Franco, Linear first-order fuzzy differential equations, Internat. J. Uncertain. Fuzziness Knowledge-Based Systems,  14, no. 6, 687-709, (2006).

D. O'Regan, J, Perán, Fixed points of compact Kakutani maps with antipodal boundary conditions, Proc. Amer. Math. Soc.   134, no. 3,  825--830, (2006).